Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 387, NWS Tulsa, OK

June 3, 2008Osage County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 3, 2008, 9:13 PM CDT for Osage County, Oklahoma. It was in force for 62 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2008, 9:13 PM CDT (02:13 UTC)
Expired
Jun 3, 2008, 10:15 PM CDT
In force
62 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Osage County, OK

The radar

The Wichita radar (KICT), 113 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 9:40 PM CDTTSTM WND DMGGrainola, OKLARGE COTTONWOOK TREE BLOWN DOWN ACROSS ROAD WEST OF TOWN. SEVERAL LARGE TREE LIMBS BROKEN.
Jun 3, 9:40 PM CDTTSTM WND DMGShidler, OKROOF BUILT OVER A MOBILE HOME WAS BLOWN OFF.
Jun 3, 9:57 PM CDTTSTM WND GST 67Foraker, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 7:23 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 2.2 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3235 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3235 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1929 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.2
Supercell composite
14.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 040213
SVRTSA
OKC113-040315-
/O.NEW.KTSA.SV.W.0387.080604T0213Z-080604T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
913 PM CDT TUE JUN 3 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 1015 PM CDT

* AT 910 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH.
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 19 MILES WEST
  OF GRAINOLA TO 21 MILES WEST OF BURBANK...MOVING EAST AT 35 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...BURBANK...
  GRAINOLA...SHIDLER...FORAKER AND PEARSONIA.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3700 9629 3666 9643 3660 9706 3671 9705
      3670 9694 3676 9689 3676 9683 3678 9681
      3679 9676 3696 9676 3700 9674
TIME...MOT...LOC 0213Z 262DEG 30KT 3699 9696 3671 9709

$$
6 follow-up statements
000 
WWUS54 KTSA 040228
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
928 PM CDT TUE JUN 3 2008

OKC113-040315-
/O.CON.KTSA.SV.W.0387.000000T0000Z-080604T0315Z/
OSAGE OK-
928 PM CDT TUE JUN 3 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN OSAGE COUNTY...

AT 923 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 11 MILES WEST OF GRAINOLA TO 8 MILES NORTHWEST OF APPERSON TO 17
MILES WEST OF APPERSON...MOVING EAST AT 34 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...GRAINOLA...WEBB
CITY...APPERSON...FORAKER...BURBANK...SHIDLER AND PEARSONIA.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

THIS STORM IS LIKELY PRODUCING DAMAGING WINDS. SEEK SHELTER 
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

LAT...LON 3700 9629 3666 9643 3660 9706 3671 9705
      3670 9694 3676 9689 3676 9683 3678 9681
      3679 9676 3696 9676 3700 9674
TIME...MOT...LOC 0228Z 262DEG 30KT 3700 9678 3686 9679
          3671 9701

$$
000 
WWUS54 KTSA 040233
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
933 PM CDT TUE JUN 3 2008

OKC113-040315-
/O.CON.KTSA.SV.W.0387.000000T0000Z-080604T0315Z/
OSAGE OK-
933 PM CDT TUE JUN 3 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN OSAGE COUNTY...

AT 931 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF GRAINOLA TO WEBB
CITY TO 11 MILES WEST OF APPERSON...MOVING EAST AT 44 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...GRAINOLA...WEBB
CITY...APPERSON...FORAKER...SHIDLER...BURBANK AND PEARSONIA.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LAT...LON 3700 9629 3666 9643 3660 9706 3671 9705
      3670 9694 3676 9689 3676 9683 3678 9681
      3679 9676 3696 9676 3700 9674
TIME...MOT...LOC 0233Z 266DEG 39KT 3700 9671 3686 9672
          3671 9694

$$
000 
WWUS54 KTSA 040240
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
940 PM CDT TUE JUN 3 2008

OKC113-040315-
/O.CON.KTSA.SV.W.0387.000000T0000Z-080604T0315Z/
OSAGE OK-
940 PM CDT TUE JUN 3 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN OSAGE COUNTY...

AT 935 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DESTRUCTIVE WINDS TO 80 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM GRAINOLA TO FORAKER TO 6 MILES SOUTHWEST 
OF APPERSON...MOVING EAST AT 45 MPH.  WIND GUSTS TO 73 MPH WERE 
MEASURED IN NEWKIRK AS THIS LINE OF STORMS PASSED.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SHIDLER...
BURBANK AND PEARSONIA.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

LAT...LON 3700 9629 3666 9643 3660 9706 3671 9705
      3670 9694 3676 9689 3676 9683 3678 9681
      3679 9676 3696 9676 3700 9674
TIME...MOT...LOC 0240Z 266DEG 39KT 3699 9655 3685 9656
          3670 9678

$$
000 
WWUS54 KTSA 040251
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
951 PM CDT TUE JUN 3 2008

OKC113-040315-
/O.CON.KTSA.SV.W.0387.000000T0000Z-080604T0315Z/
OSAGE OK-
951 PM CDT TUE JUN 3 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN OSAGE COUNTY...

AT 949 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND DESTRUCTIVE WINDS TO 80 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF FORAKER TO
PEARSONIA TO BURBANK...MOVING EAST AT 45 MPH. THESE STORMS HAVE A 
HISTORY OF PRODUCING DAMAGING WINDS IN EXCESS OF 70 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PEARSONIA.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

THIS IS A DANGEROUS LINE OF STORMS THAT HAS A HISTORY OF PRODUCING 
DAMAGING WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE 
AND STAY AWAY FROM WINDOWS.

LAT...LON 3700 9629 3666 9643 3666 9678 3670 9694
      3676 9689 3676 9683 3678 9681 3679 9676
      3696 9676 3700 9674
TIME...MOT...LOC 0251Z 266DEG 39KT 3700 9640 3686 9641
          3671 9663

$$
000 
WWUS54 KTSA 040302
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1002 PM CDT TUE JUN 3 2008

OKC113-040315-
/O.CON.KTSA.SV.W.0387.000000T0000Z-080604T0315Z/
OSAGE OK-
1002 PM CDT TUE JUN 3 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHERN OSAGE COUNTY...

AT 958 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST OF PEARSONIA TO 8
MILES NORTHEAST OF PEARSONIA TO PEARSONIA...MOVING EAST AT 45 MPH.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

THIS STORM IS LIKELY PRODUCING DAMAGING WINDS. SEEK SHELTER 
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

LAT...LON 3666 9643 3673 9658 3681 9666 3694 9673
      3700 9671 3700 9630
TIME...MOT...LOC 0302Z 266DEG 39KT 3697 9628 3688 9628
          3674 9642

$$
000 
WWUS54 KTSA 040314
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1014 PM CDT TUE JUN 3 2008

OKC113-040324-
/O.EXP.KTSA.SV.W.0387.000000T0000Z-080604T0315Z/
OSAGE OK-
1014 PM CDT TUE JUN 3 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OSAGE COUNTY EXPIRES
AT 1015 PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS TO 40 MPH WILL STILL BE POSSIBLE BEHIND THIS LINE OF 
STORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1 AM.

LAT...LON 3666 9643 3673 9658 3681 9666 3694 9673
      3700 9671 3700 9630
TIME...MOT...LOC 0314Z 266DEG 39KT 3698 9612 3689 9612
          3675 9626

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:10 PM CDT, 6 hours 3 minutes earlier.

Area forecast discussion, Jun 3, 3:10 PM CDT, 6 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
310 PM CDT TUE JUN 3 2008

.DISCUSSION...
A HOT AND WINDY DAY IS WELL UNDERWAY ACROSS EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS WITH TEMPERATURES GENERALLY IN THE
UPPER 80S AND LOWER 90S. ANOTHER WARM...MUGGY AND BREEZY
NIGHT IS ON TAP FOR THE AREA WITH A CHANCE OF
SHOWERS AND THUNDERSTORMS ACROSS PORTIONS OF NORTHEAST
OKLAHOMA LATE TONIGHT AS A MID-LEVEL SHORTWAVE CURRENTLY
OVER SOUTHERN COLORADO MOVES ACROSS NORTHERN OKLAHOMA.
THIS DEVELOPMENT WILL BE ENHANCED BY A STRONG LOW LEVEL
JET. SOME OF THESE STORMS COULD BE STRONG TO SEVERE WITH
ELEVATED CAPE VALUES NEAR 1400 J/KG AND LI VALUES NEAR -4.
THE MAIN CONCERN WITH THESE STORMS WOULD BE LARGE HAIL AND
DAMAGING WINDS.

WEDNESDAY AND THURSDAY LOOK TO BE HOT AND DRY WITH NO SHOWERS
AND THUNDERSTORMS ANTICIPATED WITH A STRONG CAPPING INVERSION
IN PLACE ACROSS THE REGION.

THE CHANCES OF SHOWERS AND THUNDERSTORMS WILL INCREASE THURSDAY
NIGHT INTO FRIDAY AS A POTENT MID-LEVEL LOW MOVES OUT OF THE
ROCKIES AND ACROSS THE PLAINS. THIS WILL DRIVE A COLD FRONT
INTO THE REGION FRIDAY MORNING BEFORE IT STALLS OUT AND RETREATS
BACK TO THE NORTH AS A WARM FRONT ON SATURDAY. SOME OF THE
THUNDERSTORMS THURSDAY NIGHT INTO FRIDAY COULD BE SEVERE WITH
CAPE VALUES APPROACHING 3000 J/KG AND LI VALUES NEAR -8. AT THIS
TIME IT LOOKS AS IF A SQUALL LINE WILL MOVE THROUGH THE REGION
LATE THURSDAY INTO FRIDAY WITH DAMAGING WINDS AND LARGE HAIL THE
MAIN CONCERNS. THERE WILL BE THE POTENTIAL FOR TORNADOES ESPECIALLY
EARLY IN THE EVENT IF DISCRETE SUPERCELLS CAN FORM.

THE WEEKEND LOOKS TO BE HOT AND DRY AS HIGH PRESSURE
PREVAILS. THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS WILL
BE MONDAY INTO TUESDAY AS A COLD FRONT PUSHES INTO THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   79  96  77  91 /  20  10  10  20
FSM   75  93  74  89 /  10  10  10  20
MLC   77  94  74  87 /  10  10  10  10
BVO   76  96  75  90 /  30  10  10  20
FYV   72  90  72  85 /  10  10  10  20
BYV   72  90  71  88 /  20  10  10  20
MKO   75  93  74  87 /  10  10  10  20
MIO   76  93  76  90 /  40  10  10  20
F10   76  95  75  88 /  10  10  10  20
HHW   75  94  74  87 /  10  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...07
LONG TERM....10
Hazardous weather outlook, Jun 3, 8:45 PM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
845 PM CDT TUE JUN 3 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
845 PM CDT TUE JUN 3 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...OSAGE...WASHINGTON...AND NOWATA COUNTIES.
	ONSET...AFTER 9 PM.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...NORTH OF A LINE FROM SAPULPA TO JAY.
	ONSET...AFTER 9 PM.

	AREA AT GREATEST RISK...NEAR THE OKLAHOMA KANSAS BORDER.

DISCUSSION...
SEVERE THUNDERSTORMS CONTINUE TO TRACK EASTWARD ACROSS NORTH
CENTRAL OKLAHOMA...AND WILL LIKELY ENTER NORTHEAST OKLAHOMA WITHIN
THE NEXT FEW HOURS. THESE STORMS HAVE A HISTORY OF PRODUCING HAIL
LARGER THAN GOLFBALLS...AND WINDS IN EXCESS OF 65 MPH. WHILE THE
STORMS MAY TEND TO WEAKEN SOMEWHAT AS THEY CONTINUE
EASTWARD...THEY WILL LIKELY MAINTAIN SEVERE WEATHER POTENTIAL. AN
ISOLATED TORNADO ALSO REMAINS POSSIBLE ESPECIALLY NEAR ANY SURFACE
BOUNDARIES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
A REGIONAL SPOTTER NETWORK IS NOT ANTICIPATED...HOWEVER LOCAL
SPOTTER GROUPS MAY NEED TO ACTIVATE ACROSS COUNTIES NEAR THE
OKLAHOMA KANSAS BORDER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...HIGH WIND POTENTIAL...DANGEROUS HEAT POTENTIAL.
THURSDAY AND FRIDAY...SEVERE THUNDERSTORM POTENTIAL.
SATURDAY AND SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...
GUSTY SOUTHERLY WINDS AND HIGH HEAT INDEX VALUES WILL BE
COMMON BY WEDNESDAY AFTERNOON AHEAD OF A DEVELOPING STRONG STORM SYSTEM.

SEVERE WEATHER WILL OCCUR ACROSS MUCH OF THE CENTRAL UNITED STATES
ON THURSDAY AND CONTINUE INTO FRIDAY. CURRENTLY...THURSDAY NIGHT
INTO FRIDAY MORNING APPEARS THE MOST LIKELY TIMEFRAME FOR IMPACTS
INTO NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. TORNADOES AND
LARGE HAIL WILL BE COMMON WITH THE INITIAL STORM
DEVELOPMENT...WITH A TRANSITION TOWARD DAMAGING WINDS AND HAIL
LATER THURSDAY NIGHT INTO FRIDAY. WIDESPREAD SEVERE WEATHER IS
POSSIBLE INTO THE TULSA FORECAST AREA WITH THIS EVENT. THE TIMING
AND IMPACTS WILL CONTINUE TO BE REFINED IN LATER FORECASTS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
SEVERE WEATHER WATCHES AND WARNINGS WILL OCCUR LATE THURSDAY INTO
FRIDAY. IMPACTS WILL LIKELY INCLUDE DAMAGING WINDS AND LARGE HAIL...
AND COMMUNICATION EQUIPMENT SHOULD BE CHECKED PRIOR TO THIS EVENT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 9:42 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington78 min
Jun 3, 10:39 PM CDTSevere Thunderstorm WarningTSACraig34 min
Jun 3, 10:59 PM CDTSpecial Weather StatementTSAOttawa46 min
Jun 4, 6:36 AM CDTSpecial Weather StatementTSAOttawa24 min
Jun 4, 11:02 AM CDTWind AdvisoryTSACherokee, Craig, Creek, Delaware, McIntosh, Mayes and 10 more8 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.